# SDR QXEA9901231

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO DOOR HAS A CRACK IN REPAIR DOUBLER AT NUT PLATE HOLE FOR STAY FITTING.  REPAIRED IAW FOKKER SRM 51-30-02 AND SRM 51-31-01.
